# SDR SWAA2017013011529

- Difficulty date: January 26, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 71,519 hours, 57,424 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434369
- Part serial: 2434
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AFT FLAP  DELAMINATED ON LOWER SURFACE.   R & R THE AFT FLAP IAW AMM.
